About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 427383, 14 pages
http://dx.doi.org/10.1155/2012/427383
Research Article

Generalized Fractional Master Equation for Self-Similar Stochastic Processes Modelling Anomalous Diffusion

1CRS4, Centro Ricerche Studi Superiori e Sviluppo in Sardegna, Polaris Building 1, 09010 Pula (CA), Italy
2CRESME Research S.p.A., Viale Gorizia 25C, 00199 Roma, Italy
3Department of Physics, University of Bologna and INFN, Via Irnerio 46, 40126 Bologna, Italy

Received 31 May 2012; Accepted 11 September 2012

Academic Editor: Ciprian A. Tudor

Copyright © 2012 Gianni Pagnini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gianni Pagnini, Antonio Mura, and Francesco Mainardi, “Generalized Fractional Master Equation for Self-Similar Stochastic Processes Modelling Anomalous Diffusion,” International Journal of Stochastic Analysis, vol. 2012, Article ID 427383, 14 pages, 2012. doi:10.1155/2012/427383